# SDR CA050510003

- Difficulty date: May 4, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 14,827 hours
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 995240257
- Condition: Overheated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP MOTOR OVERHEATNG, BURNING ODOR IN CABIN. FLAP MOTOR/GEARBOX ASSY REPLACED WITH OVERHAULED UNIT. VOLTAGE TO MOTOR CHKD & GROUND WIRE CHKD OKAY. CHKD FLAP SYS FOR BINDING, ACTUATORS, CABLES & FLAPS OPERATED WITHOUT BINDING. SYS CHKD FLAP MOTOR/GEARBOX ASSY, NO FAULTS NOTED. RIGGING CHKD OKAY. CONDUCTED A TEST FLT WITH FLAP MOTOR OBSERVED, FLAPS EXTENDED, & MOTOR RUNNING-ON, MOTOR HAD BURNING ODOR. DETERMINED IN FLT, WHEN FLAPS EXTENDED, DOWN LIMIT SWITCH ROLLER WENT OFF LIMIT SWITCH CAM PREVENTING FLAPS FROM STOPPING, FLAPS WENT TO END OF TRACKS & LOADED UP MOTOR. FLAP DOWN LIMIT SWITCH ADJUSTED. TEST FLT FAULT FREE.  PREVIOUS MOTOR REPLACED, MOTOR HAD 94.2 HOURS SINCE OVERHAUL.
